# SDR TWAA9816102

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 39347101
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

COULD NOT MAINTAIN CABIN PRESSURIZATION AT ALTITUDE.  DESCENDED TO 10,000 FT AND PRESSURIZATION NORMAL FOR REMAINDER OF FLIGHT.  REPLACED THE LEFT WATER SEPARATOR DUCT.  CHECK-C 6-17-98 STL.
